Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2276611

author
Bergner, Julia E.
title
A model category structure on the category of simplicial categories
year
2007
journal
Transactions of the American Mathematical Society
volume
359
number
5
pages
2043–2058
url
http://dx.doi.org/10.1090/S0002-9947-06-03987-0
MathSciNet
MR2276611
DOI
doi:2276611

@article{MR2276611,
    AUTHOR = "Bergner, Julia E.",
    TITLE = "A model category structure on the category of simplicial categories",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "359",
    YEAR = "2007",
    NUMBER = "5",
    PAGES = "2043--2058",
    ISSN = "0002-9947",
    MRCLASS = "18G55 (18D20)",
    MRNUMBER = "2276611",
    MRREVIEWER = "Philippe Gaucher",
    DOI = "10.1090/S0002-9947-06-03987-0",
    URL = "http://dx.doi.org/10.1090/S0002-9947-06-03987-0"
}

      

This item is never cited.